MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Catalog Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per capa#: (b)(4), the disassembled tri-drive handle reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the modular cannulated tri-drive shaft becoming deformed as a result of holding the sleeve stationary while reaming.
 
Event or Problem Description
As reported, during use on a (b)(6) y/o male patient, the tri drive distal collar broke while reaming the glenoid.The spring came out and collar fell off.The tri drive was still used afterwards to still drill the center glenoid hole before another tray could be opened with a second tri-drive.No parts or pieces fell into the wound.No complications, or issues to patient.Patient was last known to be in stable condition following the event.Device to be returned.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10935302
Report Number1038671-2020-00631
Device Sequence Number11815707
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-00
Device Lot Number59724020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR